MAUDE Adverse Event Report: TRI-STATE DE MEXICO, S. DE R.L. DE C.V; CIRCLAMP W/1.3CM BELL ST - REPROCESSED

TRI-STATE DE MEXICO, S. DE R.L. DE C.V; CIRCLAMP W/1.3CM BELL ST - REPROCESSED
Catalog Number 330CRK
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer on 3/11, "a circumcision was completed using circlamp.Bright, red bleeding was noted twice and required surgicel application for intervention approximately 17 hours after procedure completed" a sample is available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer on 3/11, "a circumcision was completed using circlamp.Bright, red bleeding was noted twice and required surgicel application for intervention approximately 17 hours after procedure completed.".
 
Additional Manufacturer Narrative
Updated: d9- "returned to manufacturer" is checkmarked and updated "date returned to manufacturer" to 5/21/2024.H3- "yes".H6:b- "10".

Common Device Name
CIRCLAMP W/1.3CM BELL ST - REPROCESSED
Manufacturer (Section D)
TRI-STATE DE MEXICO, S. DE R.L. DE C.V
calzada presidente venustiano
desarollo industrial colorado
mexicali baja california, 21397
MX  21397
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key19291176
Report Number3004519921-2024-00027
Device Sequence Number20995048
Product Code HFX
UDI-Device Identifier10653160309901
UDI-Public10653160309901
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number330CRK
Device Lot Number2024012590
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight3 KG